# SDR UHLA2015022200118

- Difficulty date: February 22, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 34,089 hours, 28,329 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY SUSPECTED A FUEL LEAK IN THE RT WING TANK DURING FLIGHT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE RT WING SURFACES AND PERFORMED OPS CHECKS OF THE FUEL SYSTEM WITH NO LEAKS OR DEFECTS NOTED.
